Research Journal of Applied Sciences

Year: 2007
Volume: 2
Issue: 1
Page No. 9 - 12

Numerical Simulation of Bird-Flu Epidemics

Authors : K.O. Okosun and T.T. Andyusuf

Abstract: This study presents a numerical simulation of Bird flu epidemic model. Appropriate systems of ordinary differential equations formulated with respect to the birds and humans’ model population were solved numerically and analyzed. The disease free equilibrium of the system was found to be locally asymptotically stable.

How to cite this article:

K.O. Okosun and T.T. Andyusuf , 2007. Numerical Simulation of Bird-Flu Epidemics. Research Journal of Applied Sciences, 2: 9-12.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved